A DIVERGENCE-LIKE CHARACTERIZATION OF ADMISSIBLE FUNCTIONS ON DIGRAPHS

Access this Article

Search this Article

Author(s)

Abstract

In previous papers, the author defined a notion of admissible functions for digraphs and studied its properties. The notion of admissible functions naturally comes from the study of mean curvature functions of codimension-one foliations, and admissible functions of foliated manifolds are represented by a divergence formula. In this paper, we show that the similar divergence-like formula characterizes admissible functions of digraphs.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 56(2), 147-153, 2004

    Tohoku University

Codes

Page Top